# SDR DALA2019120206970

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 43,102 hours, 29,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN THE FIRST CLASS SECTION ARE INOPERATIVE. MAINTENANCE REPLACED THE LIGHT ASSEMBLY PER B-717 AMM 33-51. ALL EEPL CHECK GOOD NOW. (LP #6630556)
